DBLP BibTeX Record 'journals/dm/BozaDMM01'

@article{DBLP:journals/dm/BozaDMM01,
  author    = {Luis Boza and
               Maria Teresa Davila and
               Alberto M{\'a}rquez and
               Rafael Moyano},
  title     = {Miscellaneous properties of embeddings of line, total and
               middle graphs},
  journal   = {Discrete Mathematics},
  volume    = {233},
  number    = {1-3},
  year      = {2001},
  pages     = {37-54},
  ee        = {http://dx.doi.org/10.1016/S0012-365X(00)00225-9},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}